Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A second definition of a group


Author: E. V. Huntington
Journal: Bull. Amer. Math. Soc. 8 (1902), 388-391
DOI: https://doi.org/10.1090/S0002-9904-1902-00917-8
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 10 (1934), 698--701
MathSciNet review: 1557916
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1902-00917-8